# SDR CA150612007

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 6,194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THIS FUEL PUMP WAS FOUND TO BE LEAKING AFTER 1.9 HOURS’ TIME SINCE NEW.  THIS FUEL PUMP HAD BEEN INSTALLED TO REPLACE A PREVIOUSLY LEAKING FUEL PUMP OF THE SAME PART NUMBER, WHICH HAD THE SAME FAILURE AFTER ONLY 2.1 HOURS’ TIME SINCE NEW.  THE ORIGINAL FUEL PUMP HAD BEEN INSTALLED AS PART OF A NEW EXCHANGE ENGINE PURCHASED FOR USE ON A R44 II 2200 HOUR OVERHAUL.  THAT ORIGINAL FUEL PUMP FAILED AFTER 2.1 HOURS.  THIS NEW FUEL PUMP WAS INSTALLED TO REPLACE IT, BUT ALSO HAD THE SAME FAILURE, FUEL POURING OUT OF THE OVERBOARD DRAIN, AFTER ONLY 1.9 HOURS.  THIS PN OF FUEL PUMP IS RELATIVELY NEW, & IS AN APPROVED ALTERNATIVE TO THE MORE COMMON LW-15473 FUEL PUMP.  REFERENCE SERVICE LETTER L255.
